- ()

    ...   ...    ...  
  | | | |  





 
  -.
E-mail:  saivanov@susu.ru
:

  1. Klebanov I., Panov A., Ivanov S., Maslova O. Group analysis of dynamics equations of self-gravitating polytropic gas // Communications in Nonlinear Science and Numerical Simulation. 2018. V. 59, P. 437?- 443. (DOI: doi.org/10.1016/j.cnsns.2017.12.004​, indexing: Scopus)
  2. Nikolskaya K., Ivanov S., Golodov V., Minbaleev A., Gregory D., Asyaev G. Review of modern DDoS-attacks, methods and means of counteraction // Proceedings of the "Quality Management, Transport and Information Security, Information Technologies" (IT&QM&IS), 2017 International Conference, Saint Petersburg, Russia. (DOI: 10.1109/ITMQIS.2017.8085769, indexing: Scopus)
  3. Nikolskaya K., Ivanov S., Golodov V., Sinkov A. Development of a mathematical model of the control beginning of DDoS-attacks and malicious traffic // Proceedings of the "Quality Management, Transport and Information Security, Information Technologies" (IT&QM&IS), 2017 International Conference, Saint Petersburg, Russia. (DOI: 10.1109/ITMQIS.2017.8085768, indexing: Scopus)
  4. Nikolskaya K., Ivanov S., Golodov V.,Mursalimov A. Analysis of approaches to the construction of intrusion detection systems // Proceedings of the "Quality Management, Transport and Information Security, Information Technologies" (IT&QM&IS), 2017 International Conference, Saint Petersburg, Russia. (DOI: 10.1109/ITMQIS.2017.8085767, indexing: Scopus)
  5. .., .., ..,?? ?//? .?2017. № 4. . 215-220.[ PDF]
  6. Klebanov I., Startsun O., Ivanov S. Model of the Newtonian cosmology: Symmetries, invariant and partially invariant solutions // Communications in Nonlinear Science and Numerical Simulation. 2016. V. 39, P. 248 - 251. (DOI: 10.1016/j.cnsns.2016.02.029, indexing: Scopus)
  7. .. small world // . : . 2016. . 5, № 3. . 69–75. DOI: 10.14529/cmse160305
  8. Ivanov S., Kipnis M. On the stability of a neural network with links based on the Watts-Strogatz model // International Journal of Pure and Applied Mathematics. 2015. V. 105, No. 3. P. 431 - 438. [ PDF] (Indexing: Scopus)
  9. Klebanov I., Ivanov S. Group theoretical justification of a "simple" cosmological model // International Journal of Pure and Applied Mathematics. 2015. V. 105, No. 3. P. 377 - 381. [ PDF] (Indexing: Scopus)
  10. .., .. // - . : . . . 2015. . 7, № 3. . 5-9. [ PDF]
  11. .., .., .., .. // . 2014. № 24. . 78-86. [ PDF]
 




: .. Rambler's Top100